# SDR SWAA2013110521958

- Difficulty date: October 31, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 57,026 hours, 46,144 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 4051600913
- Part serial: 95103870
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY SMOKE EMANATING FROM CAPTAINS RADIO ALTIMETER.  R & R B FCC IAW AMM.
